# SDR CALA2017071702281

- Difficulty date: July 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 70,996 hours, 18,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE ARMED LITE INOP. RELAMPED 2L DOOR SLIDE LIGHT. OPS CHECK NORMAL.
